# SDR DALA2024070906979

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 92,463 hours, 42,066 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: No Discrepancy
- Location: R3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 678 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:610. CORRECTIVE ACTION: CYCLED ARM/DISARM 3R DOOR PER B757 AMM 25-66. CYCLED DOOR PER B757 AMM 52-11. OPS NORMAL. (0432331)
